# SDR FDEA202207201782

- Difficulty date: July 20, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300*
- Aircraft serial: 611
- Aircraft time: 59,966 hours, 27,290 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A5381065620200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE- L/H SIDE OF LH GANTRY 4 AT FR49.1 CRACK WAS FOUND (LENGTH:56MM) REPAIRED THE CRACKED FUSELAGE MAINFRAME LH SIDE OF LH GANTRY 4 LWR FLANGE AT   FR49.1 PER EO: 6-5310-7-5021 F PT6 & AIRBUS DWG: R53810581 ISSUE: C. THIS IS CATEGORY A   REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100
